Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 375838, 11 pages
http://dx.doi.org/10.1155/2011/375838
Research Article

Canonical Quantization of Higher-Order Lagrangians

Department of Physics, Mu'tah University, Karak 61710, Jordan

Received 4 July 2011; Accepted 22 August 2011

Academic Editor: Nicola Guglielmi

Copyright © 2011 Khaled I. Nawafleh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khaled I. Nawafleh, “Canonical Quantization of Higher-Order Lagrangians,” Journal of Applied Mathematics, vol. 2011, Article ID 375838, 11 pages, 2011. https://doi.org/10.1155/2011/375838.